# SDR IXXA20170216143

- Difficulty date: December 22, 2016
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE. CORROSION ON INTERCOSTALS AT STATION 1263-1285, STRINGER 34L-35L. INTERCOSTALS FOUND TO BE OUT OF LIMITS BETWEEN 1263-1285 STRINGER 34L-35L. INSTALLED NEW INTERCOSTALS IN ACCORDANCE WITH SRM 51-40-02.
